# SDR DALA2023061304794

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL REPAIR DOUBLERS BTW STA 966/1000 AND BTW STR 28L/25L APROX AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00158: CORROSION LEVEL 2. REPAIR WAS PERFORMED PER PRI 525610-14 REV 2 AND ERA 525610-14 REV A. SECTION II PERMANENT REPAIR. ACCOMPLISH SECTION III WITHIN 24 MONTHS FROM 02JUN23 (726 DAYS 06JUN23) AND REPEAT WITHIN EVERY 24 MONTHS (730 DAYS) THEREAFTER. UNDER LP #2803036. ASSOCIATED ER/A 14-525610 ADDED FOR AC 9573. (LP #2813119)
